MathSciNet Relay Station
MathSciNet bibliographic data
MR2036276 60E05 (60B15 91B30)
Cai, Jun; Tang, Qihe On max-sum equivalence and convolution closure of heavy-tailed distributions and their applications. J. Appl. Probab. 41 (2004), no. 1, 117–130.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement